# SDR IPXA2014061383291

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN OVER GALLEY FELL OFF.  R & R R1 DOOR HANDLE EMERGENCY LIGHT ASSY IAW AMM 33-52-02 AND WDM 33-52-01. OPS TESTED GOOD.
